Causes And Treats Seizures In Children?
Afternoon, my son, Afiqah, aged 2 years and 10 months, was discharged yesterday after the TOF op and now the hospital doctor is giving depaken because there is a history of seizures once in the ICU. nrnThank you.
Seizures in children can be triggered by many causes such as seizures due to fever, electrolyte disturbances, brain disorders, epilepsy, head injuries and other medical conditions. The medication you mention is an anticonvulsant or anti-seizure medication that is used to prevent seizures. Before stopping, it is necessary to consult and check with the pediatrician who treats your child.
In some cases, such as epilepsy, anticonvulsants should be discontinued only after 2 years of being completely seizure-free. For this, check with your child's pediatrician who treats the child and ask what is the cause of the child's seizures and ask when the drug containing valproic acid is stopped because the discontinuation is also not done suddenly but gradually.
The doctor will also perform an examination and evaluation on your child, either a physical examination or supporting such as blood lab, X-ray, brain wave or EEG examination, MRI scan or other necessary examinations to determine further treatment.
Read also articles about congenital heart disease,
May be useful,
dr. Adi P.